# SDR CA000713016

- Difficulty date: June 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 17,650 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475316
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) FUEL CONTROL UNIT WAS REPLACED. ENGINE RUN CARRIED OUT, TEST OKAY.AIRCRAFT RELEASED TO SERVICE.
